Alert archive / New Mexico / Flash Flood Warnings in 2022
Flash Flood Warning 21, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 19, 2022, 5:01 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2022, 5:01 PM MDT (23:01 UTC)
- Expired
- Jun 19, 2022, 6:09 PM MDT
- In force
- 68 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 65 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
331
WGUS55 KABQ 192301
FFWABQ
NMC001-049-057-200100-
/O.NEW.KABQ.FF.W.0021.220619T2301Z-220620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
501 PM MDT Sun Jun 19 2022
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Bernalillo County in central New Mexico...
Northwestern Torrance County in central New Mexico...
Southwestern Santa Fe County in north central New Mexico...
* Until 700 PM MDT.
* At 501 PM MDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
0.75 and 1.5 inches of rain have fallen over portions of the area
between Torreon, Tajique, Chilili, and Edgewood. Additional
rainfall amounts of 0.25 to 0.75 inches are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Moriarty, Edgewood, Chilili, Escabosa, Tajique, Manzano, Manzano
Mountain State Park, Torreon, Miera and Ponderosa Pines.
This includes the following highways...
Interstate 40 between Mile Markers 185 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3454 10644 3460 10645 3468 10642 3476 10642
3487 10638 3494 10635 3510 10621 3512 10618
3509 10611 3507 10591 3502 10587 3487 10608
3479 10612 3474 10612 3461 10620 3454 10634
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Guyer1 follow-up statement
373
WGUS75 KABQ 200009
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
609 PM MDT Sun Jun 19 2022
NMC001-049-057-200019-
/O.CAN.KABQ.FF.W.0021.000000T0000Z-220620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo NM-Santa Fe NM-Torrance NM-
609 PM MDT Sun Jun 19 2022
...FLASH FLOOD WARNING IS CANCELLED FOR BERNALILLO, NORTHWESTERN
TORRANCE AND SOUTHWESTERN SANTA FE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 500 AM MDT Monday for portions
of central and north central New Mexico.
LAT...LON 3454 10644 3460 10645 3468 10642 3476 10642
3487 10638 3494 10635 3510 10621 3512 10618
3509 10611 3507 10591 3502 10587 3487 10608
3479 10612 3474 10612 3461 10620 3454 10634
$$
GuyerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:10 PM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 19, 3:10 PM MDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 310 PM MDT Sun Jun 19 2022 .SYNOPSIS... The monsoon continues with a vengeance across northern and central New Mexico. The showers and thunderstorms are more widespread today, with only the southeast portion of our CWA escaping any rain. The threat for flash flooding has increased, with the substantial rain amounts from the last two days, saturating the soil. This is especially true for burn scars where dangerous debris flows could occur as well. The showers and thunderstorms will continue through this evening, then gradually transition to bands of showers with an isolated storm after midnight. A storm coming out of the Pacific Northwest today will move east across the northern Rockies Monday, turning the flow aloft more to the northeast. This will bring more rain to eastern NM and less to the northwest, where it could be rain free Monday. Tuesday and Wednesday will be active days as a couple of upper level disturbances swing through. The upper high well to our east now will try to move back west late in the week and next weekend with a gradual diminishing of storm coverage and intensity. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... Tonight and Monday the deep upper level trough over the western US will form a closed upper level low pressure system that will migrate northeastward across the northern Rockies. This will tilt the monsoon moisture plume over NM along a SW-NE axis and allow drier air over the northwest third of the forecast area. Strengthening southwest flow within the moisture plume will interact with the high terrain of the northern, central and south central mountains resulting in orographically enhance precipitation tonight. Thus, we will continue our Flash Flood Watch until 5 AM for portions of the central mountain chain, while the Watch for western areas looks alright to expire at 9 PM. On Monday, a broad SW-NE oriented moisture plume will favor locations east of the continental divide for showers and thunderstorms, some with locally heavy rainfall. The flash flood risk looks to continue for some areas Monday, especially along and southeast of a Hermits Peak to Black Fire line. Will let the night shift consider extending the Flash Flood Watch based on fresh model guidance and updated information on where the soils are saturated from today's rainfall. It does look like the flash flood risk may persist through Monday night over the south central mountains and adjacent high plains. With all the moisture in place, high temperatures should vary from a few to around 11 degrees below normal on Monday. LONG TERM...(TUESDAY THROUGH SUNDAY)... The very active pattern will continue Tuesday and Wednesday as a couple of weak disturbances move north from Mexico, helped along by the counter-clockwise motion from a big upper low along the west coast. Copious amounts of rain, combined with previous rain to this point, will likely cause flash flooding, especially on the burn scars, where debris flows are possible. The big upper high over the middle of the country will move back west toward NM late this week through the weekend. The daily rounds of convection will gradually lessen in coverage and intensity from Thursday through the weekend. High temperatures will be well below to below normal the next few days, before approaching normal next weekend. && .FIRE WEATHER... The rich and early plume of monsoon moisture will tilt to more of a SW-NE orientation tonight through Monday night. Locally heavy rainfall is expected as PWATs near the plume axis vary around 100% to 200% of normal for this time of year. Microburst winds and lightning will be a concern for fire suppression operations, as well as flash flooding within and below burn scars. After a downtick in convection over northwest areas Monday, the monsoon plume is forecast to build back over northwest areas while remaining over central and eastern areas. Locally heavy rainfall may become the most widespread on Tuesday as a cooling disturbance works its way north and northeastward across the forecast area. A low pressure system on the CA coast will work with the Great Plains high to keep a rich monsoon moisture plume going through Wednesday. The plume is then forecast to take on a more traditional orientation Thursday through Friday as it straddles western and north central areas with scattered to numerous showers and thunderstorms each afternoon and evening. A moist backdoor front is then forecast to dive southwestward through the forecast area Saturday through Sunday invigorating showers and storms over eastern areas while the west remains active. With all the moisture in place high temperatures will remain a few to several degrees below normal, except for some near and above normal readings along the eastern border of the forecast area Wednesday through Saturday && .AVIATION... 18Z TAF CYCLE Scattered to numerous showers and thunderstorms will move toward the northeast at 15 to 30 KT this afternoon and tonight. Some storms will produce locally heavy rainfall with mountain obscurations and wet microbursts. Erratic wind gusts up to 45 kt possible from stronger cells. The monsoon plume will begin to tilt toward the northeast with lingering showers into Monday morning mainly east of the Rio Grand Valley. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 54 81 54 83 / 20 0 0 20 Dulce........................... 44 79 42 78 / 60 10 10 40 Cuba............................ 52 78 52 71 / 60 20 20 70 Gallup.......................... 47 83 49 81 / 10 5 5 50 El Morro........................ 52 79 53 74 / 20 20 10 60 Grants.......................... 49 82 52 75 / 40 20 20 70 Quemado......................... 53 81 55 76 / 20 30 20 80 Magdalena....................... 60 77 59 68 / 50 50 40 90 Datil........................... 55 76 55 69 / 40 50 30 90 Reserve......................... 47 87 49 81 / 20 30 20 80 Glenwood........................ 62 89 62 83 / 20 20 20 80 Chama........................... 42 73 41 71 / 70 20 20 60 Los Alamos...................... 57 77 59 67 / 60 30 20 80 Pecos........................... 55 77 55 65 / 60 40 30 90 Cerro/Questa.................... 45 75 45 67 / 50 20 20 70 Red River....................... 43 71 42 62 / 60 30 20 80 Angel Fire...................... 41 71 39 61 / 60 40 20 80 Taos............................ 50 79 50 70 / 50 20 20 70 Mora............................ 49 77 49 63 / 60 40 30 90 Espanola........................ 58 84 58 75 / 50 30 20 80 Santa Fe........................ 57 77 59 66 / 60 40 30 90 Santa Fe Airport................ 55 80 56 70 / 60 30 20 80 Albuquerque Foothills........... 63 84 63 73 / 60 40 30 90 Albuquerque Heights............. 61 84 62 74 / 60 30 30 90 Albuquerque Valley.............. 60 86 62 75 / 50 30 30 90 Albuquerque West Mesa........... 62 84 63 74 / 60 30 20 90 Belen........................... 60 85 60 75 / 50 40 30 90 Bernalillo...................... 61 86 63 76 / 60 30 20 90 Bosque Farms.................... 58 86 59 75 / 50 40 30 90 Corrales........................ 61 86 62 75 / 60 30 20 90 Los Lunas....................... 60 86 61 75 / 50 40 30 90 Placitas........................ 61 81 63 71 / 60 40 20 90 Rio Rancho...................... 61 85 63 75 / 60 30 20 90 Socorro......................... 64 87 63 76 / 40 50 30 90 Sandia Park/Cedar Crest......... 57 76 59 64 / 60 40 30 90 Tijeras......................... 57 78 57 68 / 60 40 30 90 Edgewood........................ 54 79 54 68 / 60 50 30 90 Moriarty/Estancia............... 52 80 51 69 / 60 50 40 90 Clines Corners.................. 53 76 54 65 / 50 50 40 90 Mountainair..................... 55 79 55 67 / 50 50 40 90 Gran Quivira.................... 56 79 56 69 / 50 60 50 100 Carrizozo....................... 62 80 60 75 / 40 60 50 90 Ruidoso......................... 55 73 55 69 / 60 80 60 80 Capulin......................... 56 79 55 68 / 30 30 20 80 Raton........................... 55 84 54 71 / 30 30 10 70 Springer........................ 57 84 56 70 / 30 30 20 80 Las Vegas....................... 55 78 54 65 / 50 50 30 90 Clayton......................... 63 86 63 81 / 20 20 20 60 Roy............................. 60 82 60 73 / 30 40 20 80 Conchas......................... 65 89 65 81 / 40 40 30 80 Santa Rosa...................... 63 85 63 76 / 40 50 40 80 Tucumcari....................... 67 92 66 88 / 30 30 30 60 Clovis.......................... 64 89 64 88 / 20 30 30 30 Portales........................ 65 91 65 91 / 10 20 30 30 Fort Sumner..................... 65 90 65 86 / 30 50 40 60 Roswell......................... 70 94 69 92 / 20 40 50 50 Picacho......................... 61 83 60 80 / 40 60 60 70 Elk............................. 57 81 57 79 / 50 60 60 70 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for the following zones... NMZ204-206>208-211-241. Flood Watch through late tonight for the following zones... NMZ214-215-217-226. &&
In the hours before
Local storm report, Jun 19, 3:57 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT SUN JUN 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL CUBERO 35.09N 107.52W
06/19/2022 E1.00 INCH CIBOLA NM TRAINED SPOTTER
0.8 RAIN, 24 MPH WIND, TEMP DROPPED 10
DEGREES.
&&
ANMSpecial weather statement, Jun 19, 4:03 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
403 PM MDT Sun Jun 19 2022
NMZ204-211-192230-
Northwest Highlands-Jemez Mountains-
403 PM MDT Sun Jun 19 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN LOS
ALAMOS, SOUTH CENTRAL RIO ARRIBA AND NORTHEASTERN SANDOVAL COUNTIES
THROUGH 430 PM MDT...
At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Fenton Lake State Park, or 16 miles south of Cuba,
moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cuba, Jemez Springs, Fenton Lake State Park, Jemez State Monument,
Gallina and La Jara.
This includes Highway 550 between Mile Markers 42 and 59, near Mile
Marker 61, and between Mile Markers 64 and 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3618 10662 3617 10665 3617 10666 3615 10665
3617 10659 3597 10627 3567 10687 3577 10706
3623 10688 3624 10686 3625 10687 3628 10686
3631 10683
TIME...MOT...LOC 2202Z 215DEG 29KT 3579 10689
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12Special weather statement, Jun 19, 4:10 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
410 PM MDT Sun Jun 19 2022
NMZ234-236-237-192245-
Roosevelt County-Quay County-De Baca County-
410 PM MDT Sun Jun 19 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
ROOSEVELT, EAST CENTRAL DE BACA AND SOUTHWESTERN QUAY COUNTIES
THROUGH 445 PM MDT...
At 410 PM MDT, Doppler radar was tracking strong thunderstorms near
Tolar, or 17 miles east of Fort Sumner, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
House, Ragland, Tolar, Mcalister and Forrest.
This includes Highway 60 near Mile Marker 346, and between Mile
Markers 348 and 349.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3469 10368 3469 10370 3466 10370 3443 10388
3451 10408 3497 10396 3485 10356
TIME...MOT...LOC 2210Z 203DEG 19KT 3454 10394
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
12Special weather statement, Jun 19, 4:16 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
416 PM MDT Sun Jun 19 2022
NMZ206-207-219-192245-
West Central Highlands-West Central Mountains-Middle Rio Grande
Valley/Albuquerque Metro Area-
416 PM MDT Sun Jun 19 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN CIBOLA,
EAST CENTRAL MCKINLEY, SOUTH CENTRAL SANDOVAL AND BERNALILLO COUNTIES
THROUGH 445 PM MDT...
At 415 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Marquez, or 13 miles northeast of Laguna Pueblo,
moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marquez, Seboyeta and Paguate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3507 10730 3526 10744 3554 10713 3519 10683
TIME...MOT...LOC 2215Z 241DEG 19KT 3521 10724
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
12Special weather statement, Jun 19, 4:45 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
445 PM MDT Sun Jun 19 2022
NMZ204-207-219-192315-
West Central Highlands-Northwest Highlands-Middle Rio Grande
Valley/Albuquerque Metro Area-
445 PM MDT Sun Jun 19 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
SANDOVAL AND BERNALILLO COUNTIES THROUGH 515 PM MDT...
At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Marquez, or 23 miles northeast of Laguna Pueblo, moving
northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Western Rio Rancho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3564 10699 3527 10672 3517 10712 3536 10727
3540 10725 3542 10723 3541 10721 3545 10721
TIME...MOT...LOC 2244Z 239DEG 20KT 3529 10709
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12Special weather statement, Jun 19, 4:52 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
452 PM MDT Sun Jun 19 2022
NMZ212-214-218-192315-
Southern Sangre de Cristo Mountains-Santa Fe Metro Area-Glorieta Mesa
Including Glorieta Pass-
452 PM MDT Sun Jun 19 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN SANTA
FE COUNTY THROUGH 515 PM MDT...
At 452 PM MDT, Doppler radar was tracking a strong thunderstorm near
Eldorado At Santa Fe, or near Santa Fe, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Santa Fe, Eldorado At Santa Fe, Canada De Los Alamos, Hyde Memorial
State Park, Rio En Medio in Santa Fe County, Tesuque, Chupadero, Lamy
and La Cienega.
This includes the following highways...
Interstate 25 between Mile Markers 275 and 293.
Highway 285 between Mile Markers 285 and 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3585 10595 3575 10568 3547 10589 3556 10609
3585 10598
TIME...MOT...LOC 2252Z 204DEG 17KT 3559 10595
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:00 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Valencia | 2 hr |
| Jun 18, 10:26 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, McKinley | 3 hr |
| Jun 19, 2:01 AM MDT | Flood Watch | ABQ | Bernalillo, Catron, Cibola, Colfax, Lincoln, Los Alamos and 11 more | 24 hr |
| Jun 19, 12:41 PM MDT | Special Weather Statement | ABQ | San Juan | 34 min |
| Jun 19, 1:20 PM MDT | Special Weather Statement | ABQ | San Juan | 25 min |
| Jun 19, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 50 min |
| Jun 19, 1:26 PM MDT | Areal Flood Advisory | ABQ | San Juan | 3 hr |
| Jun 19, 1:33 PM MDT | Special Weather Statement | ABQ | Cibola | 27 min |
| Jun 19, 1:56 PM MDT | Special Weather Statement | ABQ | San Juan | 19 min |
| Jun 19, 2:07 PM MDT | Special Weather Statement | ABQ | McKinley | 23 min |
| Jun 19, 2:08 PM MDT | Special Weather Statement | ABQ | Cibola | 37 min |
| Jun 19, 2:29 PM MDT | Flash Flood Warning | ABQ | San Juan | 2 hr |
| Jun 19, 2:33 PM MDT | Flash Flood Warning | ABQ | Cibola | 117 min |
| Jun 19, 2:40 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 35 min |
| Jun 19, 2:48 PM MDT | Flash Flood Warning | ABQ | San Juan | 117 min |
| Jun 19, 2:53 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Jun 19, 3:09 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jun 19, 3:20 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jun 19, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 50 min |
| Jun 19, 3:37 PM MDT | Flash Flood Warning | ABQ | Cibola | 3 hr |
| Jun 19, 3:48 PM MDT | Special Weather Statement | ABQ | Sandoval | 27 min |
| Jun 19, 4:03 PM MDT | Special Weather Statement | ABQ | Sandoval | 27 min |
| Jun 19, 4:10 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jun 19, 4:16 PM MDT | Special Weather Statement | ABQ | Sandoval | 29 min |
| Jun 19, 4:25 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 36 min |
| Jun 19, 4:45 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Jun 19, 4:46 PM MDT | Flash Flood Warning | ABQ | Sandoval | 3 hr |
| Jun 19, 4:51 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Jun 19, 4:52 PM MDT | Special Weather Statement | ABQ | Santa Fe | 23 min |
| Jun 19, 5:06 PM MDT | Areal Flood Advisory | ABQ | Catron | 114 min |
| Jun 19, 5:48 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 117 min |
| Jun 19, 5:57 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.